I went in yesterday for my second injection. As usual when you go to a doctor appointment, they checked my blood pressure, temperature, pulse (all normal), and then it was time to step on the scale. I wear light clothes to the dr on purpose, just for this reason. Even so, I was up 6 pounds since my last visit.
*I gained 6 pounds in 4 weeks*
Pretty sure I'm not ok with that.
Other things I'm not ok with, concerning this treatment, would be my mood swings. I feel like a bipolar crazy lady. If you ask Big Brother where Mommy lives, he grins and says "Mommy lives in the Cuckoo House". Pretty accurate. I'm taking Klonopin for my crazy episodes (which happen more often than I'd like...), and it works, but it relaxes me so much that I get sooo tired...
I'm not ok with the pain. Like I said in a previous post, it's constant. And when I run out of (or get low on) my pain medication, I freak out. Last week I needed more. Thursday night I realized I had 4 left. I had my appointment scheduled for Tuesday, but there was no way I'd be able to make it 4 days with 4 pills. So I called and had Dr Stitt write me a prescription. I had The Hubs pick it up since he was in town, and had asked him to fill it. He didn't. Said it would have taken too much time. Luckily, a friend had some (same drug, same dose) that she didn't need, so she gave them to me until I could get the rx filled. Good thing. Apparently pharmacies won't fill a prescription with an electronic signature. I went to three (3) different pharmacies trying to get it filled, and nobody would do it. The pharmacy here at Martin Army would do it, but that 'would have taken forever to wait for', according to The Hubs. I'm sick of the pain.
Oh yeah. And my boobs are all shrunken. (breast changes was on the list of side effects)... Not sure if that is solely related (or even related at all) to the Lupron, or if it's simply because this is the first time since summer of 2007 I haven't' been pregnant or nursing, but this is the smallest my boobs have been since my sophomore year of high school. It's depressing. Seriously.
Other than that, these injections haven't been so bad. The constant pain sucks. The frequent mood swings, anxiety and freak-outs suck. The small boobs suck. The weight gain REALLY FREAKING SUCKS! But I haven't noticed any hot/cold flashes, and I was told that the first month would be the worst, hands-down. So here's to a better month.
Dr Stitt did say that since I'm moving, probably soon, but not sure how soon, if this injection doesn't cause a significant drop in pain within the next four weeks, she's going to refer me to a pain specialist to try to get something done... But if I do see some improvement, she's going to give me the 3-month injection and find a doctor in Colorado that she can get me transferred to, so I don't have to start all over...
I'm just ready for this to be done!